# SDR DALA2025062504772

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 66,858 hours, 31,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3272,  INFLIGHT BOTH COCKPIT & CABIN EXPERIENCED STRONG ODOR. PILOTS SMELLED A CHEMICAL CLEANER TYPE SMELL. F/A'S REPORTED " ELECTRICAL" SMELL. CARGO COMP INLET TEMP WAS 160 SO WE COOLED IT DOWN. SMELL IMPROVED BUT DID NOT COMPLETELY DISAPEAR.  REF LOG # 1043524 FOR T/S AND CORRECTIVE ACTION. (LP: 7395945)
